# SDR SIMA20120527005

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,764 hours, 28,517 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LM223SA51
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT ENGINE FORWARD UPPER MOUNT OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE FORWARD UPPER MOUNT IAW AMM 71-20-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
